Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 129, NWS Huntsville, AL

June 11, 2012Cullman County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Jun 11, 2012, 7:12 PM CDT for Cullman County, Alabama. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2012, 7:12 PM CDT (00:12 UTC)
Expired
Jun 11, 2012, 8:00 PM CDT
In force
48 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Cullman County, AL

The radar

The Birmingham radar (KBMX), 93 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 7:30 PM CDTTSTM WND GST 463 S Lacon, ALESTIMATED 46 MPH WIND GUST FROM TRAINED SPOTTER 3 MILES NORTHWEST OF CULLMAN REGIONAL AIRPORT. SMALL TREE LIMBS DOWN.
Jun 11, 7:32 PM CDTTSTM WND DMGEne Crane Hill, ALTREES DOWN ON POWERLINES NEAR GUTHREYS CROSSING AND COUNTY ROAD 222.
Jun 11, 7:35 PM CDTTSTM WND DMG2 Nnw Bremen, ALTREES DOWN ACROSS COUNTY ROAD 109.
Jun 11, 7:37 PM CDTTSTM WND DMG3 Sse Logan, ALTREES DOWN ACROSS COUNTY ROAD 346. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 1:28 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2695 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2695 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

554 
WUUS54 KHUN 120012
SVRHUN
ALC043-120100-
/O.NEW.KHUN.SV.W.0129.120612T0012Z-120612T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
712 PM CDT MON JUN 11 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 800 PM CDT

* AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM SARDIS TO 9 MILES         
  SOUTHWEST OF CRANE HILL...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JONES CHAPEL...
  CRANE HILL...
  WEST POINT...LOGAN...
  WILBURN...BALDWIN...
  SOUTH VINEMONT...BREMEN...
  CULLMAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A LINE OF DANGEROUS STORMS. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN ALABAMA.

&&

LAT...LON 3390 8709 3396 8712 3398 8715 3400 8715
      3400 8712 3431 8711 3427 8676 3395 8687
      3394 8690 3391 8689 3390 8692 3388 8692
      3386 8694
TIME...MOT...LOC 0011Z 289DEG 19KT 3424 8709 3402 8719

$$
SL
2 follow-up statements
622 
WWUS54 KHUN 120027
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
727 PM CDT MON JUN 11 2012

ALC043-120100-
/O.CON.KHUN.SV.W.0129.000000T0000Z-120612T0100Z/
CULLMAN AL-
727 PM CDT MON JUN 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR WESTERN CULLMAN COUNTY...

AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF 
CULLMAN TO 14 MILES NORTHEAST OF JASPER...MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
BALDWIN...SOUTH VINEMONT...GOOD HOPE...ARKADELPHIA...PHELAN AND 
COLONY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS LINE OF STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS LINE OF 
STORMS. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. 
IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY 
IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN ALABAMA.

&&

LAT...LON 3390 8709 3396 8712 3398 8715 3400 8715
      3400 8712 3431 8711 3427 8676 3395 8687
      3394 8690 3391 8689 3390 8692 3388 8692
      3386 8694
TIME...MOT...LOC 0026Z 289DEG 19KT 3425 8691 3399 8708

$$

SL
775 
WWUS54 KHUN 120059
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
759 PM CDT MON JUN 11 2012

ALC043-120108-
/O.EXP.KHUN.SV.W.0129.000000T0000Z-120612T0100Z/
CULLMAN AL-
759 PM CDT MON JUN 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CULLMAN COUNTY EXPIRES
AT 800 PM CDT...

WEATHER SERVICE DOPPLER RADAR INDICATES THE SEVERE THUNDERSTORM THAT 
PROMPTED THE WARNING HAS MOVED EAST OUT OF THE WARNING. THEREFORE 
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR CULLMAN COUNTY.

LAT...LON 3390 8709 3396 8712 3398 8715 3400 8715
      3400 8712 3431 8711 3427 8676 3395 8687
      3394 8690 3391 8689 3390 8692 3388 8692
      3386 8694
TIME...MOT...LOC 0058Z 289DEG 19KT 3419 8672 3393 8689

$$

SL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:35 PM CDT, 37 minutes earlier.

Area forecast discussion, Jun 11, 6:35 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
635 PM CDT MON JUN 11 2012

.UPDATE...
FOR 00Z TAFS

&&

.DISCUSSION...
/ISSUED 335 PM CDT MON JUN 11 2012/
SHORT TERM FORECAST IS FOCUSED ENTIRELY ON CONVECTION...AND RIGHT NOW
MAINLY ON AN MCS BARRELING ACROSS THE MS RIVER INTO THE MEMPHIS METRO.
IT IS RAPIDLY MOVING INTO MORE MOIST/UNSTABLE LOW-LVL AIR /THETA-E
RIDGE LOCATED OVER NRN MS-WRN TN/...AND RIDING NWLY FLOW INTO A WEAK
TROUGH AXIS LOCATED ALONG A MONTGOMERY-FT PAYNE-CROSSVILLE TN LINE.

MESOSCALE MODELS ARE ALL PICKING UP ON THIS FEATURE PRETTY WELL...AND
GENERALLY ARE CONSISTENT IN BRINGING THE LEADING EDGE OF THE LINE
INTO NW AL IN THE 00-03Z TIME FRAME. LINEAR EXTRAPOLATION OF THE
CURRENT RADAR DATA IS FASTER THAN THAT...REACHING THE NW TIP
AROUND 22Z. POPS INDICATED BELOW ARE BASED MORE ON THE MODEL
TIMING...ADJUSTED SPATIALLY TO MATCH RADAR TRENDS. THEY STILL MAY BE
FAR TOO LOW IN NE AL IF THE MCS/ASSOCIATED OUTFLOWS PERSIST ALL THE
WAY THRU THE EVENING HRS. LOWS TONIGHT SHOULD BE MILD AND MUGGY
THOUGH ADDITIONAL COOLING IS POSSIBLE WITH THE STORMS.

THOSE SAME MESO MODELS SUGGEST THAT TONIGHT'S ACTIVITY MAY BE THE
MAIN EVENT ASSOCIATED WITH AN APPROACHING FRONT...CURRENTLY ALONG AN
AMARILLO-KANSAS CITY-DAVENPORT LINE. THAT IS A LITTLE HARD TO BELIEVE
SINCE THE FRONT WILL ARRIVE 00-06Z TMRW EVENING...AND MODEL SOUNDINGS
INDICATE AN EXTREMELY UNSTABLE PREFRONTAL AIR MASS. SFC-BASED CAPES
FROM THESE SOUNDINGS ARE ABOVE 3000 J/KG /THANKFULLY LACKING
SHEAR/...AND SOME MODELS /MAINLY THE NAM/ INDICATE MID-LVL DRYING
THAT WOULD BE FAVORABLE FOR MICROBURSTS. WILL CONTINUE WITH MID-HIGH
POPS ANTICIPATING MORE ORGANIZED FORCING IN THIS ENVIRONMENT.
TEMPERATURES ARE PROBLEMATIC AND FEEL LIKE THE MOS MAY BE OVERDOING
HEATING...BUT MID 80S ARE ATTAINABLE IF ANY HEATING IS REALIZED.

WEDNESDAY SHOULD BE DRY BEHIND THE FRONT...ALBEIT NOT MUCH COOLER.
THE DRIER AIR MASS IS LIKELY TO BE MORE FAVORABLE FOR STRONGER
HEATING AND THUS HIGHS MAY REACH 90. MOISTURE WILL RETURN QUICKLY AS
SFC/UPPER HIGHS SHIFT...THOUGH TIMING REMAINS UNCERTAIN. THE GFS
GENERATES CONVECTION THURSDAY AFTN...WHICH MIGHT BE A BIT FAST GIVEN
LOW-LVL SERLY FLOW.

MOISTURE/INSTABILITY WILL STILL INCREASE FOR THE WEEKEND AS THE
REGION REMAINS ON THE EDGE OF AN UPPER HIGH...BUT A WEDGE RIDGE
DOWNWIND OF THE APPALACHIANS MAY LIMIT LOW-LVL MOISTURE ENOUGH TO
LIMIT DIURNAL CONVECTION. WILL CONTINUE WITH LOW-END POPS IN LINE
WITH MOS BUT COVERAGE WILL BE LIMITED. TEMPS SHOULD BE QUITE SEASONABLE
IF NOT COOLER THAN AVERAGE FOR LOWS DUE TO THE DRIER AIR.

BCC

&&

.AVIATION...
FOR 00Z TAFS...SFC CDFNT NOW EXTENDS FROM NRN IL THRU CENTRAL MO AND
INTO OK. AHEAD OF THE CDFNT A LARGE MCS HAS FORMED AND WAS MOVING
INTO NWRN AL ATTM. AS THESE STORMS MOVE EAST THEY WILL CONTINUE TO
WEAKEN DUE TO LOSS OF DAYTIME HEATING AND FAIRLY WEAK UPPER AIR
DYNAMICS. THUS THERE WILL BE A BETTER CHC OF MVFR CONDITIONS AT KMSL
THRU 06Z THAN AT KHSV. HOWEVER EXPECT MVFR CONDITIONS FOR BOTH KMSL
AND KHSV BETWEEN 06Z AND 15Z. AFTER 15Z IMPROVING CONDITIONS (VFR)
DUE TO CDFNT PASSAGE ARND 16Z AT KMSL AND 18Z AT KHSV.

07

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jun 11, 3:45 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
345 PM CDT MON JUN 11 2012

ALZ001>010-016-TNZ076-096-097-120300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
345 PM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS EVENING AND TONIGHT...

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL APPROACH THE TENNESSEE
VALLEY THIS AFTERNOON AND EVENING BRINGING THE THREAT FOR DAMAGING
WIND GUSTS...ESPECIALLY OVER NORTHWEST ALABAMA. THE SEVERE THREAT
WILL DIMINISH SLIGHTLY AS THE LINE PROGRESSES EASTWARD ACROSS THE
REST OF THE TENNESSEE VALLEY TONIGHT. HOWEVER...GUSTY WINDS...LOCALLY
HEAVY RAINFALL...AND FREQUENT LIGHTNING WILL STILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH MUCH OF
TUESDAY AS A COLD FRONT MOVES SOUTHEAST THROUGH THE REGION. ALTHOUGH
GUSTY WINDS AND LIGHTNING WILL BE POSSIBLE WITH THE STRONGEST
STORMS...THE GREATEST THREAT WITH THIS ACTIVITY WILL BE ASSOCIATED
WITH A FEW PERIODS OF LOCALLY HEAVY RAINFALL. ADDITIONAL RAINFALL
AMOUNTS OF A HALF OF AN INCH TO AN INCH ARE EXPECTED ACROSS THE
AREA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE THIS AFTERNOON AND EVENING.

SL/RSB

In the hours before

Local storm report, Jun 11, 6:56 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
656 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND DMG     5 S NORTH COURTLAND     34.60N 87.33W
06/11/2012                   LAWRENCE           AL   TRAINED SPOTTER

            TREES BLOWN DOWN ON CR 593 IN THE HATTON COMMUNITY.

&&

KWEBER
Local storm report, Jun 11, 6:59 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
659 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TSTM WND GST     4 SSW TRINITY           34.55N 87.12W
06/11/2012  E55.00 MPH       LAWRENCE           AL   TRAINED SPOTTER

            A SPOTTER REPORTED WIND GUSTS ESTIMATED BETWEEN 50 AND 60
            MPH.

&&

KWEBER
Special weather statement, Jun 11, 7:00 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
700 PM CDT MON JUN 11 2012

ALZ004-007-016-120045-
CULLMAN-LAWRENCE-MORGAN-
700 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN...LAWRENCE AND MORGAN
COUNTIES UNTIL 745 PM CDT...

AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DANVILLE TO 6 MILES
NORTHWEST OF ADDISON...OR ALONG A LINE EXTENDING FROM 10 MILES WEST
OF HARTSELLE TO 16 MILES SOUTH OF MOULTON...MOVING EAST AT 30 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  DANVILLE.
  MASSEY.
  BATTLEGROUND.
  LEESDALE...FALKVILLE.
  LACON...WEST POINT.
  COLE SPRINGS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3426 8707 3430 8712 3430 8730 3447 8718
      3438 8670 3422 8695
TIME...MOT...LOC 0000Z 277DEG 27KT 3443 8710 3424 8726

SL
Local storm report, Jun 11, 7:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
702 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     2 NNE MOULTON           34.50N 87.28W
06/11/2012                   LAWRENCE           AL   EMERGENCY MNGR

            POWERLINES WERE BLOWN DOWN AND CAUSED A HOUSE TO CATCH ON
            FIRE.

&&

KWEBER
Special weather statement, Jun 11, 7:06 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
706 PM CDT MON JUN 11 2012

ALZ005-006-120045-
LIMESTONE-MADISON-
706 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE AND MADISON COUNTIES
UNTIL 745 PM CDT...

AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TONEY TO
PRICEVILLE...OR ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF
MERIDIANVILLE TO 8 MILES EAST OF DECATUR...MOVING EAST AT 40 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  TRIANA.
  HAZEL GREEN...FISK.
  WHITESBURG...FARLEY.
  NEW MARKET...PLEVNA.
  MAYSVILLE...BROWNSBORO.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3499 8658 3498 8638 3455 8646 3456 8655
      3458 8658 3457 8663 3457 8668 3459 8669
      3458 8673 3461 8696 3464 8702 3500 8690
TIME...MOT...LOC 0006Z 282DEG 36KT 3492 8673 3457 8683

SL
Local storm report, Jun 11, 7:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
712 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     WSW CHEROKEE            34.76N 87.97W
06/11/2012                   COLBERT            AL   EMERGENCY MNGR

            TREE WAS BLOWN DOWN ON RESIDENCE REQUIRING TARPS.

&&

KWEBER

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:00 PM CDTSpecial Weather StatementHUNMorgan45 min
Jun 11, 7:06 PM CDTSpecial Weather StatementHUNMadison39 min
Jun 11, 7:33 PM CDTSpecial Weather StatementHUNMarshall57 min
Jun 11, 7:38 PM CDTSevere Thunderstorm WarningHUNCullman37 min
Jun 11, 7:41 PM CDTSpecial Weather StatementHUNJackson49 min
Jun 11, 8:17 PM CDTSpecial Weather StatementHUNJackson43 min
Jun 11, 8:18 PM CDTSpecial Weather StatementHUNDeKalb57 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.